Econometrica: Nov 1981, Volume 49, Issue 6

Core Theory with Strongly Convex Preferences

https://doi.org/0012-9682(198111)49:6<1457:CTWSCP>2.0.CO;2-4
p. 1457-1468

Robert M. Anderson

We consider economies with preferences drawn from a very general class of strongly convex preferences, closely related to the class of convex (but intransitive and incomplete) preferences for which Mas-Colell proved the existence of competitive equilibria [13]. We prove a strong core limit theorem for sequences of such economies with a mild assumption on endowments (the largest endowment is small compared to the total endowment) and a uniform convexity condition. The results extend corresponding results in Hildenbrand's book [8]. The proof, which is based on our earlier results for economies with more general preferences [2], is elementary.

Log In To View Full Content

Back